Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 113, NWS Springfield, MO

July 19, 2010Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 19, 2010, 1:51 AM CDT for Oregon County, Shannon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2010, 1:51 AM CDT (06:51 UTC)
Expired
Jul 19, 2010, 8:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Oregon County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 182 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1862 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1815 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WGUS53 KSGF 190651
FFWSGF
MOC149-203-191300-
/O.NEW.KSGF.FF.W.0113.100719T0651Z-100719T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHEASTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 800 AM CDT.

* AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE     
  WARNED AREA. RADAR ESTIMATED ONE TO THREE INCHES OF RAIN HAD    
  FALLEN ACROSS EASTERN SHANNON AND NORTHEASTERN OREGON COUNTIES.  
  ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE 
  OVERNIGHT. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

STREAMS AND CREEKS POTENTIALLY IMPACTED BY FLOOD WATERS INCLUDE 
SINKIN CREEK...CARR CREEK...BLAIR CREEK...AND OTHER TRIBUTARIES OF 
THE CURRENT RIVER.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
ROUTE H...10 MILES NORTHEAST OF WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.


&&

LAT...LON 3708 9111 3708 9122 3683 9122 3682 9111
      3673 9112 3676 9143 3742 9145 3742 9118
      3732 9118 3726 9116 3725 9112 3721 9113
      3721 9110 3714 9102 3710 9102

$$

FOSTER
2 follow-up statements
592 
WGUS73 KSGF 190759
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT MON JUL 19 2010

MOC149-203-191300-
/O.CON.KSGF.FF.W.0113.000000T0000Z-100719T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-OREGON MO-
259 AM CDT MON JUL 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
EASTERN SHANNON AND NORTHEASTERN OREGON COUNTIES...

AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHEASTERN 
SHANNON COUNTY. RADAR ESTIMATED RAINFALL AMOUNTS OF TWO TO FOUR 
INCHES WITH LOCALLY HIGHER AMOUNTS HAD FALLEN ACROSS EASTERN SHANNON 
COUNTY SINCE MIDNIGHT. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO 
INCHES WILL BE POSSIBLE MAINLY ACROSS SOUTHEAST SHANNON COUNTY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

STREAMS AND CREEKS POTENTIALLY IMPACTED BY FLOOD WATERS INCLUDE 
SINKIN CREEK...CARR CREEK...BLAIR CREEK...AND OTHER TRIBUTARIES OF 
THE CURRENT RIVER.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
ROUTE H...10 MILES NORTHEAST OF WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3708 9111 3708 9122 3683 9122 3682 9111
      3673 9112 3676 9143 3742 9145 3742 9118
      3732 9118 3726 9116 3725 9112 3721 9113
      3721 9110 3714 9102 3710 9102

$$

FOSTER
315 
WGUS73 KSGF 191251
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT MON JUL 19 2010

MOC149-203-191301-
/O.EXP.KSGF.FF.W.0113.000000T0000Z-100719T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-OREGON MO-
751 AM CDT MON JUL 19 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR EASTERN
SHANNON AND NORTHEASTERN OREGON COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3708 9111 3708 9122 3683 9122 3682 9111
      3673 9112 3676 9143 3742 9145 3742 9118
      3732 9118 3726 9116 3725 9112 3721 9113
      3721 9110 3714 9102 3710 9102

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 11:37 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jul 18, 11:37 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CDT SUN JUL 18 2010

...UPDATE TO AVIATION...

.UPDATE...

...MESOSCALE UPDATE...
THUNDERSTORM COMPLEX QUICKLY DEVELOPED JUST EAST OF THE CWA
TONIGHT WITH WESTERN EDGE NEARLY STATIONARY AND DROPPING MANY
INCHES OF RAINFALL OVER CRAWFORD COUNTY. THIS HAS EXTENDED INTO
THE PANHANDLE OF DENT COUNTY AND HAVE ISSUED A FLASH FLOOD WARNING
FOR THIS ACTIVITY. CONVECTION OVER OUR CWA SHOULD REMAIN SUB
SEVERE BUT MAY CONTINUE TO AFFECT EXTREME EASTERN DENT COUNTY WITH
HEAVY RAIN FOR ANOTHER HOUR OR TWO.

LINDENBERG

&&

.DISCUSSION...
/ISSUED 223 PM CDT SUN JUL 18 2010/

THE MAIN CONCERN IN THE NEAR TERM IS CONVECTIVE REDEVELOPMENT...BUT
OVERALL THE HEAT AND HUMIDITY SHOULD BE THE MAIN CONCERN FOR THE
NEXT SEVERAL DAYS.

WHAT IS LEFT OF A LONG LIVED CONVECTIVE COMPLEX NOW EXTENDS
FROM THE OH VLY INTO SOUTHEAST MO/NORTHEAST AR. OUTFLOW BOUNDARIES
FROM THIS COMPLEX ALSO EXIST OVER THE REGION...MOST NOTABLY OVER
THE EASTERN CWFA. A LITTLE SUBSIDENCE IN THE WAKE OF THE MCV/MCS
IS LIKELY INHIBITING CONVECTION ALONG THE BOUNDARY. HAVE SEEN A
COUPLE OF SMALL UPDRAFTS TRY TO DEVELOP EAST OF KSGF...BUT THEY
DIED QUICKLY. AREAS OVER THE FAR EASTERN AND NORTHEASTERN CWFA
HAVE REMAINED FAIRLY COOL WITH CLOUD COVER AND EARLIER
PRECIP...BUT IT IS STILL QUITE UNSTABLE OVER THE SOUTHWEST QUARTER
OF MO WITH MLCAPES IN THE 3000-4000 J/KG NEIGHBORHOOD. MODIFIED
12Z KSGF SOUNDING WAS STILL WEAKLY CAPPED...AND IT WILL BE A
BATTLE TO SEE WHETHER LOW LEVEL CONVERGENCE WILL BE ABLE TO
OVERCOME CAPPING. WILL MONITOR TRENDS.

CANCELLED THE HEAT ADVISORY...AT LEAST FOR NOW...WHERE CLOUDS AND
CONVECTION HAVE HELD TEMPERATURES DOWN TODAY (CENTRAL/SOUTH
CENTRAL MO). HOWEVER...WILL ISSUE A HEAT WARNING FOR A PORTION OF
THE WESTERN CWFA WHERE HEAT INDEX VALUES HAVE BEEN CONSISTENTLY
HITTING 105 DEG F FOR THE PAST 2-3 DAYS. BASED ON THE GRIDS AND
COLLABORATION...WILL ALSO CONTINUE THE HEAT ADVISORY FOR THE
KSGF/KBBG/KLBO/KUNO AREA. AFTER ONE COOL DAY TODAY...WILL RESUME THE HEAT
ADVISORY FOR MUCH OF CENTRAL MO (LAKE OF THE OZARKS/ROLLA
AREA/KVIH) ON MONDAY.

MODEL TRENDS ARE FAIRLY CONSISTENT IN BUILDING THE RIDGE NORTHWARD
BY MIDWEEK. COULD SEE SOME CONVECTION AROUND THE EDGES OF THE
RIDGE THROUGH MONDAY NIGHT AND WILL CONTINUE TO CARRY POPS OVER
CENTRAL AND SOUTH CENTRAL MO TO ACCOUNT FOR THIS. OTHERWISE
HOT/HUMID CONDITIONS ARE EXPECTED FOR THIS WEEK. STILL SOME HINT
THAT WE COULD SEE A LITTLE DIP IN THE UPPER WESTERLIES TOWARD THE
WEEKEND AND HAVE ADDED POPS FOR LATE SAT AND SUNDAY. DSA

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTIVE COMPLEX DEVELOPED JUST EAST OF CWA
AND WAS CLIPPING EXTREME EASTERN CWA WITH HEAVY RAINFALL. THIS
SHOULD REMAIN WELL EAST OF THE FORECAST POINTS TONIGHT WITH VFR
CONDITIONS EXPECTED THROUGH THE PERIOD. LOW LEVEL JET EXPECTED TO
DEVELOP WEST OF THE CWA BUT NOT EXPECTING LOW LEVEL WIND SHEAR TO
GET OUT OF HAND AT JLN OR SGF TONIGHT.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR MOZ068-079>081-089>092-
     094>097-102>105.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT MONDAY FOR MOZ055-066-067-
     077-078-088-093-101.

     HEAT ADVISORY FROM 11 AM TO 8 PM CDT MONDAY FOR MOZ056>058-
     069>071.

KS...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT MONDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 19, 1:25 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT MON JUL 19 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
125 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED LIGHTNING RISK.
LIMITED FLOOD RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WILL
CONTINUE OVERNIGHT ACROSS THE EASTERN OZARKS...OR EAST OF A LINE
FROM ROLLA TO WEST PLAINS. THESE STORMS WILL PRODUCE HEAVY
RAINFALL AND FREQUENT LIGHTNING. WIND GUSTS TO 40 MPH AND SMALL
HAIL WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED SHOWERS AND THUNDERSTORMS MAY AFFECT THE EASTERN
OZARKS ON MONDAY. AFTERNOON HEAT INDEX VALUES NEAR OR IN EXCESS
OF 100 DEGREES CAN BE EXPECTED THROUGH THE REST OF THE WEEK WITH
UPPER LEVEL RIDGING REGAINING CONTROL.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jul 18, 9:32 PM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT SUN JUL 18 2010

MOZ071-083-190315-
PHELPS MO-DENT MO-
932 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL PHELPS AND EASTERN DENT
COUNTIES UNTIL 1015 PM CDT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM EXTENDING FROM 3 MILES SOUTHEAST OF ST. JAMES
TO 6 MILES EAST OF BOSS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...GLADDEN...HOWES MILL...
HOWES...ROSATI...SALEM...SLIGO...ST. JAMES...STONE HILL AND TURTLE.

INTERSTATE 44 BETWEEN MILE MARKERS 193 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

PEOPLE IN EASTERN DENT AND EASTERN PHELPS COUNTIES...INCLUDING ST.
JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

BOXELL
Special weather statement, Jul 18, 10:13 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT SUN JUL 18 2010

MOZ071-083-190345-
PHELPS MO-DENT MO-
1013 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN DENT AND NORTHEASTERN PHELPS
COUNTIES UNTIL 1045 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
ST. JAMES TO HOWES MILL TO 21 MILES SOUTHEAST OF BOSS...MOVING SOUTH
AT 5 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...GLADDEN...HOWES MILL...
HOWES...ROSATI...SALEM...SLIGO...ST. JAMES...STONE HILL AND TURTLE.

PEOPLE IN EASTERN DENT AND NORTHEASTERN PHELPS COUNTIES...INCLUDING
ST. JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

BOXELL
Special weather statement, Jul 18, 10:46 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SUN JUL 18 2010

MOZ071-083-098-190415-
SHANNON MO-PHELPS MO-DENT MO-
1046 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL PHELPS...EASTERN DENT
AND NORTHEASTERN SHANNON COUNTIES UNTIL 1115 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
BANGERT TO 9 MILES NORTHEAST OF MIDRIDGE...MOVING SOUTH AT 10 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...GLADDEN...HOWES MILL...
HOWES...MIDRIDGE...SALEM...SLIGO...STONE HILL AND TURTLE.

IN ADDITION...VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.
RAINFALL RATES COULD BE GREATER THAN TWO INCHES PER HOUR IN SOME
LOCATIONS.

PEOPLE IN EASTERN DENT...EASTERN PHELPS AND NORTHEASTERN SHANNON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:17 PM CDTFlash Flood WarningSGFDent6 hr
Jul 19, 12:05 AM CDTSevere Thunderstorm WarningSGFDent55 min
Jul 19, 3:32 AM CDTFlash Flood WarningSGFDent, Phelps10 hr
Jul 19, 3:41 AM CDTFlash Flood WarningSGFOregon6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.